Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have CKD5, anemia, piles, hepatits B and insomnia. Cause of reduced body weight?

My father is detected with CKD5 in 2010 his Creatinine was 20 which was reduced to 4.4 through dialysis . In 2012 his creatinine level is same but his body weight is reducing day by day in 1 year he has reduced from 54 to 47 kg. Apart from CKD5 hes having below complications too: Aneamia (he s anaemic from day 1 and his Hb is always around 5.5-8, nowdays its just 5) Piles Hepatitis B Insomnia He has become very weak and irritated (he hardly moves out home, es retired and at home, although he do his daily routine normally) Please suggest what is the cause of his reduced body weight and what diet/medicines he should be given to regain weight, energy ,hb and his normal lifestyle
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Welcome to HCM and thanks for your query.
Most of the complications mentioned are directly or indirectly related to the CKD.
The anemia can be improved by erythropoietin and iron supplements.
Apart form this he needs calcium and B Complex supplements and restriction of potassium intake.
His diet will consist of low salt, moderate protein intake.
His fluid intake needs to be adjusted after physical examination.
It is a complex problem and should be managed in consultation with a nephrologist.
Wishing him best possible health
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor